| Model Number |
4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopic knee surgery a rubber strip has come off the ocular and always produced a black stripe.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
The reported event was confirmed.The manufacturer evaluation revealed damages at shaft, distal end and fiber optics which caused the reported obstructed view.The most likely cause is attributed to improper device handling such as hitting the device with another instrument and/or excessive force being applied during use.